You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
H1-Bounds for Spectral Multipliers on Graphs
Ioanna Kyrezi and Michel Marias
Proceedings of the American Mathematical Society
Vol. 132, No. 5 (May, 2004), pp. 1311-1320
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4097207
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that certain spectral multipliers associated with the discrete Laplacian on graphs satisfying the doubling volume property and the Poincaré inequality are bounded on the Hardy space H1.
Proceedings of the American Mathematical Society © 2004 American Mathematical Society